# SDR UALA2011081104213

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,456 hours, 10,684 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CROSSAISLE EEL LIGHT STRIP AT APPROX ROW 20 INOPERATIVE.  REPAIRED WIRING PER WDM, OP CHECKS OKAY.
